is there anything that would cause my eyesight to rapidly deteriorate within ~6mo? I'm female, 45 and it great health. i got prescription glasses a year ago for the first time since I was in 3rd grade but got the "reading glasses syndrom" once I turned 40. I've not worn my prescription glasses much because I never could get used to the progressive lens and have another annual appt in Oct. Just wondering if its usual for eyesight to get bad so quickly.
Most likely you are "farsighted". Normal sighted eyes retain a good focus for distance vision and only require reading glasses. Farsighted eyes, first blur for reading vision but eventually also blur for distance vision and it can seem to change rapidly. If you are farsighted, you will eventually require either two pairs of glasses or bifocals. You should be able to figure all this out after your next exam
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.